# SDR C2XA10CL011

- Difficulty date: January 25, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N13994
- Make and model: Emb EMB-145LR
- Aircraft serial: 145291
- Aircraft time: 23,129 hours, 17,426 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 3601133500230C90
- Part serial: 229330
- Condition: Faulty
- Location: Nr 1 Nacelle
- Part time: 17,885 hours, 12,654 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BWI FLT 2718 THE CREW REPORTED A FIRE DETECTION NR 1 FAIL MESSAGE.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 ENGINE FIRE DETECTOR.  OPERATIONAL CHECKS WERE GOOD.
